# SDR SWIA200922675

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 19,734 hours, 16,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY POD LIGHT INOP.  (FLT 5780)  REMOVED AND REPLACED CEILING EMERGENCY FLOODLIGHT IAW CRJ 200 AMM 33-51-16.
